U.S. doctors online nowAsk doctors free
ZA
A 46-year-old female asked:

Started with primolut n dosage 3 yesterday to delay menses last night i had some bleed and thought it was my menses and did not take any pills today but still there is only spotting do i continue taking the pills or do i stop?

1 doctor answer3 doctors weighed in
Dr. Sudeshan Govender
A Verified Doctoranswered
A US doctor answeredLearn more
Continue : As your reason for taking Primulot N was to delay period , rather continue. Primolut must be taken for a full 10 days to ensure success. May get slight bleed initially, but treatment must not be interrupted or suspended,

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 3, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.